# SDR CA981123002

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002009
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, CHORDWISE CRACK FROM TRAILING EDGE AT 130CM OUTBOARD FROM BLADE ROOT MOUNTING PIN.
